# SDR DALA2023111709489

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 76,550 hours, 9,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 SEAT MOUNTED EMERGENCY LIGHTS AT 43JH AND 44JH INOP. CORRECTIVE ACTION: FOUND WIRE PULLED FROM CONNECTOR AT SEAT 42JH DISCONNECT. REPLACED PIN AT CONNECTOR. (9900253)
